aequationes mathematicae

, Volume 56, Issue 3, pp 271–283 | Cite as

Hypertranscendency of meromorphic solutions of a linear functional equations

  • K. Ishizaki


In this note we treat the functional equation \(f(cz)=a(z)f(z)+b(z)\), where c is a constant \(|c|\ne1\), 0, and a(z), b(z) are rational functions. It is shown that no transcendental meromorphic solution of the functional equation satisfies an algebraic differential equation with rational coefficients.

Keywords. Meromorphic functions, hypertranscendency. 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel, 1998

Authors and Affiliations

  • K. Ishizaki
    • 1
  1. 1.Department of Mathematics, NIPPON Institute of Technology, 4‐1 Gakuendai Miyashiro Minamisaitama, Saitama 345‐8501, Japan Japan

Personalised recommendations